# SDR COMA9960061

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- System (JASC): 2730 · Elevator Control System
- Part: Dampener
- Part number: 10231107
- Condition: Leaking
- Location: Rt Elevator
- Part time: 1,684 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD ELEVATOR FLUTTER DAMPENER IS LEAKING.  REPLACED FLUTTER DAMPENER.
